Alert archive / Washington / Red Flag Warnings in 2018

Red Flag Warning 9, NWS Spokane, WA

July 30, 2018

NWS Spokane, WA issued this red flag warning at Jul 30, 2018, 2:50 PM PDT. It took effect at Jul 31, 2018, 5:00 PM PDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 30, 2018, 2:50 PM PDT (21:50 UTC)
In effect from
Jul 31, 2018, 5:00 PM PDT
Expired
Jul 31, 2018, 8:53 PM PDT
In force
4 hr
Issued by
NWS Spokane, WA

The text

As transmitted.

063 
WWUS86 KOTX 302150
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
250 PM PDT Mon Jul 30 2018

...Gusty winds and low humidites Tuesday evening in the Kittitas
Valley...

.Very hot and dry weather on Tuesday will be followed by breezy
west winds on Tuesday evening. This combination of wind and
humidity will create hazardous fire conditions for a few hours of
the evening in the Kittitas Valley.

WAZ676-310600-
/O.NEW.KOTX.FW.W.0009.180801T0000Z-180801T0600Z/
East Washington South Central Cascade Valleys (Zone 676)-
250 PM PDT Mon Jul 30 2018

...RED FLAG WARNING IN EFFECT FROM 5 PM TO 11 PM PDT TUESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR THE KITTITAS VALLEY...

The National Weather Service in Spokane has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 5 PM to 11 PM PDT Tuesday.

* Affected Area: Fire Weather Zone 676 East Washington South
  Central Cascade Valleys.

* Winds: Northwest 10 to 20 mph with gusts up to 30 mph.

* Relative Humidities: 11 to 24 percent.

* Impacts: 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
376 
WWUS86 KOTX 302159
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
259 PM PDT Mon Jul 30 2018

...Gusty winds and low humidites Tuesday evening in the Kittitas
Valley...

.Very hot and dry weather on Tuesday will be followed by breezy
west winds on Tuesday evening. This combination of wind and
humidity will create hazardous fire conditions for a few hours of
the evening in the Kittitas Valley.

WAZ676-311300-
/O.CON.KOTX.FW.W.0009.180801T0000Z-180801T0600Z/
East Washington South Central Cascade Valleys (Zone 676)-
259 PM PDT Mon Jul 30 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM TO 11 PM PDT
TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE KITTITAS
VALLEY...

* Affected Area: Fire Weather Zone 676 East Washington South 
  Central Cascade Valleys (Zone 676).

* Winds: Northwest 10 to 20 mph with gusts up to 30 mph.

* Relative Humidities: 11 to 24 percent.

* Impacts: The combination of strong winds and low humidity could
  lead to rapid spread of wild fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
451 
WWUS86 KOTX 311314
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
614 AM PDT Tue Jul 31 2018

...Gusty winds and low humidites Tuesday evening in the Kittitas
Valley and Wednesday afternoon and evening for the Kittitas and
Wenatchee Valleys...

.Very hot and dry weather today will be followed by breezy west 
winds this evening. This combination of wind and humidity will 
create hazardous fire conditions for a few hours in the evening in
the Kittitas Valley. Similar conditions are expected again
Wednesday afternoon and evening.

WAZ676-010400-
/O.NEW.KOTX.FW.W.0010.180801T2100Z-180802T0400Z/
/O.CON.KOTX.FW.W.0009.180801T0000Z-180801T0600Z/
East Washington South Central Cascade Valleys (Zone 676)-
614 AM PDT Tue Jul 31 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE
KITTITAS VALLEY...

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 9 PM PDT WEDNESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR THE KITTITAS VALLEY...

The National Weather Service in Spokane will continue the red flag
for this evening and has issued a Red Flag Warning for wind and 
low relative humidity for Wednesday from 2 PM to 9 PM PDT.

* Affected Area: Fire Weather Zone 676 East Washington South
  Central Cascade Valleys.

* Winds: Northwest 10 to 20 mph with gusts up to 30 mph. Winds
  will continue overnight Tuesday into Wednesday with the 
  strongest winds Wednesday from 3 to 6 PM. 

* Relative Humidities: 11 to 22 percent.

* Impacts: The combination of strong winds and low humidity will 
  lead to rapid spread of new or existing wild fires.



$$

WAZ677-010400-
/O.NEW.KOTX.FW.W.0010.180801T2100Z-180802T0400Z/
East Washington Central Cascade Valleys (Zone 677)-
614 AM PDT Tue Jul 31 2018

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 9 PM PDT WEDNESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR THE WENATCHEE VALLEY...

The National Weather Service in Spokane has issued a Red Flag
Warning for wind and low relative humidity, which is in effect 
from 2 PM to 9 PM PDT Wednesday.

* Affected Area: Fire Weather Zone 677 East Washington Central
  Cascade Valleys.

* Winds: West 12 to 16 mph with gusts up to 25 mph.

* Relative Humidities: 10 to 19 percent. 

* Impacts: The combination of strong winds and low humidity will
  lead to rapid spread of new or existing wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
107 
WWUS86 KOTX 311939
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
1239 PM PDT Tue Jul 31 2018

...Gusty winds and low humidites in the afternoon and evenings
until Friday...

.Until Friday hot and dry weather coupled with breezy winds
will create hazardous fire conditions at times during the 
afternoon and evening hours. Cooler temperatures arriving Friday 
will end this situation. 

WAZ673-011300-
/O.NEW.KOTX.FW.A.0003.180802T2100Z-180803T0400Z/
/O.EXA.KOTX.FW.W.0010.180801T2100Z-180802T0400Z/
East Washington Northern Columbia Basin (Zone 673)-
1239 PM PDT Tue Jul 31 2018

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 9 PM PDT WEDNESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR THE EAST WASHINGTON NORTHERN
COLUMBIA BASIN... 

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH 
THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EAST
WASHINGTON NORTHERN COLUMBIA BASIN...

The National Weather Service in Spokane has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 2 PM to 9 PM PDT Wednesday. A Fire Weather Watch has also
been issued. This Fire Weather Watch for wind and low relative
humidity is in effect from Thursday afternoon through Thursday
evening.

* Affected Area: Fire Weather Zone 673 East Washington Northern 
  Columbia Basin (Zone 673).

* Winds: West 10 to 20 mph with gusts up to 30 mph.

* Relative Humidities: 9 to 20 percent.

* Impacts: The combination of strong winds and low humidity will 
  lead to rapid spread of new or existing wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

WAZ684-011300-
/O.EXA.KOTX.FW.W.0010.180801T2100Z-180802T0400Z/
East Washington Okanogan/Methow Valleys (Zone 684)-
1239 PM PDT Tue Jul 31 2018

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 9 PM PDT WEDNESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR PARTS OF THE EAST WASHINGTON 
OKANOGAN AND METHOW VALLEY AREA ...

The National Weather Service in Spokane has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 2 PM to 9 PM PDT Wednesday.

* Affected Area: Fire Weather Zone 684 East Washington
  Okanogan/Methow Valleys (Zone 684) primarily southeast of Twisp
  and south of Omak. 

* Winds: Southwest 5 to 15 mph with gusts up to 20 mph.

* Relative Humidities: 10 to 19 percent.

* Impacts: The combination of strong winds and low humidity will 
  lead to rapid spread of new or existing wildfires.

$$

WAZ676-011300-
/O.CON.KOTX.FW.W.0009.180801T0000Z-180801T0600Z/
/O.CON.KOTX.FW.W.0010.180801T2100Z-180802T0400Z/
East Washington South Central Cascade Valleys (Zone 676)-
1239 PM PDT Tue Jul 31 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST
WASHINGTON SOUTH CENTRAL CASCADE VALLEYS... 
...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT 
WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON
SOUTH CENTRAL CASCADE VALLEYS...

* Affected Area: Fire Weather Zone 676 East Washington South 
  Central Cascade Valleys (Zone 676).

* Winds: Northwest 10 to 20 mph with gusts up to 40 mph.

* Relative Humidities: 9 to 18 percent in the valleys and 18 to 
  27 percent over the higher terrain.

* Impacts: The combination of strong winds and low humidity will 
  lead to rapid spread of new or existing wild fires.

$$

WAZ677-011300-
/O.NEW.KOTX.FW.A.0003.180802T2100Z-180803T0400Z/
/O.CON.KOTX.FW.W.0010.180801T2100Z-180802T0400Z/
East Washington Central Cascade Valleys (Zone 677)-
1239 PM PDT Tue Jul 31 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT
WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON
CENTRAL CASCADE VALLEYS... 
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH 
THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST
WASHINGTON CENTRAL CASCADE VALLEYS...

The National Weather Service in Spokane has issued a Fire Weather
Watch for wind and low relative humidity, which is in effect from
Thursday afternoon through Thursday evening. A red flag warnings
remains in effect for Wednesday afternoon and evening.

* Affected Area: Fire Weather Zone 677 East Washington Central 
  Cascade Valleys (Zone 677).

* Winds: West 10 to 20 mph with gusts up to 30 mph.

* Relative Humidities: 10 to 20 percent in the valleys and 20 to 
  30 percent over the higher terrain.

* Impacts: The combination of strong winds and low humidity will 
  lead to rapid spread of new or existing wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

IDZ101-WAZ674-011300-
/O.NEW.KOTX.FW.A.0003.180802T2100Z-180803T0400Z/
Northern and Central Idaho Panhandle (Zone 101)-
East Washington Palouse and Spokane Area (Zone 674)-
1239 PM PDT Tue Jul 31 2018

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTHERN
AND CENTRAL IDAHO PANHANDLE...

The National Weather Service in Spokane has issued a Fire Weather
Watch for wind and low relative humidity, which is in effect from
Thursday afternoon through Thursday evening.

* Affected Area: Fire Weather Zone 101 Northern and Central 
  Idaho Panhandle (Zone 101) and Fire Weather Zone 674 East 
  Washington Palouse and Spokane Area (Zone 674).

* Winds: Southwest 10 to 15 mph with gusts up to 25 mph.

* Relative Humidities: 13 to 25 percent.

* Impacts: The combination of strong winds and low humidity will 
  lead to rapid spread of new or existing wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
830 
WWUS86 KOTX 010353
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
853 PM PDT Tue Jul 31 2018

...Gusty winds and low humidites in the afternoon and evenings
until Friday...

.Until Friday hot and dry weather coupled with breezy winds will
create hazardous fire conditions at times during the afternoon
and evening hours. Cooler temperatures arriving Friday will end
this situation.

WAZ676-011500-
/O.CAN.KOTX.FW.W.0009.000000T0000Z-180801T0600Z/
/O.CON.KOTX.FW.W.0010.180801T2100Z-180802T0400Z/
East Washington South Central Cascade Valleys (Zone 676)-
853 PM PDT Tue Jul 31 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT
WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON
SOUTH CENTRAL CASCADE VALLEYS...
...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR TUESDAY FOR EAST WASHINGTON SOUTH CENTRAL CASCADE 
VALLEYS...

The National Weather Service in Spokane has cancelled the Red
Flag Warning.

* Affected Area: Fire Weather Zone 676 East Washington South 
  Central Cascade Valleys (Zone 676).

* Winds: Northwest 10 to 20 mph with gusts up to 40 mph.

* Relative Humidities: 9 to 18 percent in the valleys and 18 to 
  27 percent over the higher terrain.

* Impacts: The combination of strong winds and low humidity will 
  lead to rapid spread of new or existing wild fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ673-677-011500-
/O.CON.KOTX.FW.W.0010.180801T2100Z-180802T0400Z/
/O.CON.KOTX.FW.A.0003.180802T2100Z-180803T0400Z/
East Washington Northern Columbia Basin (Zone 673)-
East Washington Central Cascade Valleys (Zone 677)-
853 PM PDT Tue Jul 31 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT
WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON
CENTRAL CASCADE VALLEYS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
EAST WASHINGTON CENTRAL CASCADE VALLEYS...

* Affected Area: Fire Weather Zone 673 East Washington Northern 
  Columbia Basin (Zone 673) and Fire Weather Zone 677 East 
  Washington Central Cascade Valleys (Zone 677).

* Winds: West 10 to 20 mph with gusts up to 30 mph.

* Relative Humidities: 10 to 20 percent in the valleys and 20 to 
  30 percent over the higher terrain.

* Impacts: The combination of strong winds and low humidity will 
  lead to rapid spread of new or existing wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

WAZ684-011500-
/O.CON.KOTX.FW.W.0010.180801T2100Z-180802T0400Z/
East Washington Okanogan/Methow Valleys (Zone 684)-
853 PM PDT Tue Jul 31 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT
WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PARTS OF THE
EAST WASHINGTON OKANOGAN AND METHOW VALLEY AREA ...

* Affected Area: Fire Weather Zone 684 East Washington 
  Okanogan/Methow Valleys (Zone 684).

* Winds: Southwest 5 to 15 mph with gusts up to 20 mph.

* Relative Humidities: 10 to 19 percent.

* Impacts: The combination of strong winds and low humidity will 
  lead to rapid spread of new or existing wildfires.

$$

IDZ101-WAZ674-011500-
/O.CON.KOTX.FW.A.0003.180802T2100Z-180803T0400Z/
Northern and Central Idaho Panhandle (Zone 101)-
East Washington Palouse and Spokane Area (Zone 674)-
853 PM PDT Tue Jul 31 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
NORTHERN AND CENTRAL IDAHO PANHANDLE...

* Affected Area: Fire Weather Zone 101 Northern and Central 
  Idaho Panhandle (Zone 101) and Fire Weather Zone 674 East 
  Washington Palouse and Spokane Area (Zone 674).

* Winds: Southwest 10 to 15 mph with gusts up to 25 mph.

* Relative Humidities: 13 to 25 percent.

* Impacts: The combination of strong winds and low humidity will 
  lead to rapid spread of new or existing wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this red flag warning went out at Jul 30, 2:43 PM PDT, 7 minutes earlier.

Area forecast discussion, Jul 30, 2:43 PM PDT, 7 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
243 PM PDT Mon Jul 30 2018

.SYNOPSIS...
Hot weather will persist through Tuesday. Temperatures will start
a gradual cooling trend on Wednesday through the rest of the week.
Dry breezy winds on Wednesday and Thursday will lead to elevated
fire danger.

&&

.DISCUSSION...
Tonight through Wednesday night: One more hot day to contend with
on Tuesday. Could see enough instability to generate a few
thunderstorms over the Cascades in the afternoon and evening
hours. The westerly breezes will then start in the Cascade valleys
Tuesday evening as onshore flow begins. Wednesday will see cooler
temperatures as the onshore flow starts to bring in cooler air.
Breezy winds will be more widespread on Wednesday for heighten
fire danger. We could also see a few thunderstorms over the
northern Cascades, as well over southeast WA and the southern
Panhandle.  RJ

Thursday through Sunday: The trough will continue to press
through the region. The main impact from this will be the breezy
winds along the leeside of the Cascades and across the Columbia
Basin with gusts near 30 MPH expected. The lack of moisture with
the cold front did little to increase the relative humidities for
the region. Models are still keep in the RH's in the upper teens
for most of the Columbia Basin. Any fire starts in the Basin could
spread quickly. By Friday, the winds are expected to calm with a
zonal flow pattern increasing over the region. Temperatures will
moderate behind the cold front and last through the weekend with
highs in the mid 80s to low 90s. The lows will be in the 50s to
low 60s. /JDC

&&

.AVIATION...
18Z TAFS: High pressure will provide VFR conditions, with some
cumulus development in the aftn over the northern mountains. Smoke
or haze from regional wildfires may reduce visibility across
central WA, but surface visibilities will generally remain at 7
miles or more. Increasing clouds toward the end of the TAF period
as an approaching cold front is expected. /JDC

&&

.FIRE WEATHER...
With our very dry fuels and recent lightning we've seen more
wildfires develop over the past 48 hours. The hot weather today
and Tuesday is occurring with fairly light winds. But that will
change starting Tuesday evening. Marine air will start to push
through the Cascade gaps for a breezy evening in the Kittitas and
Wenatchee valleys.

By Wednesday, onshore flow will cool temperatures across the area.
But the breezy westerly winds coupled with the low humidities will
lead to elevated fire danger. Thursday will see further cooling,
but stronger winds, so fire danger will continue.  RJ

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        69 100  67  93  62  85 /   0   0   0   0   0   0
Coeur d'Alene  63  98  62  93  57  84 /   0   0   0   0   0   0
Pullman        62  96  60  91  56  83 /   0   0  10   0   0   0
Lewiston       69 104  70  99  64  91 /   0   0  10  10  10   0
Colville       60 100  61  96  55  87 /   0   0   0   0   0   0
Sandpoint      56  95  56  91  51  83 /   0   0   0   0   0   0
Kellogg        59  95  60  91  56  80 /   0   0   0   0   0   0
Moses Lake     66 104  62  97  59  90 /   0   0   0   0   0   0
Wenatchee      74 102  69  95  66  86 /   0  10  10   0   0   0
Omak           70 104  68  98  62  89 /   0  10  10   0   0  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Heat Advisory until 8 PM PDT Tuesday for Central Panhandle
     Mountains.

     Excessive Heat Warning until 8 PM PDT Tuesday for Coeur d'Alene
     Area-Idaho Palouse-Lewis and Southern Nez Perce Counties-
     Lewiston Area.

WA...Heat Advisory until 8 PM PDT Tuesday for East Slopes Northern
     Cascades-Northeast Mountains-Okanogan Highlands.

     Excessive Heat Warning until 8 PM PDT Tuesday for Lower Garfield
     and Asotin Counties-Moses Lake Area-Northeast Blue
     Mountains-Okanogan Valley-Spokane Area-Upper Columbia Basin-
     Washington Palouse-Waterville Plateau-Wenatchee Area.

     Red Flag Warning from 5 PM to 11 PM PDT Tuesday for East
     Washington South Central Cascade Valleys (Zone 676).

&&
Hazardous weather outlook, Jul 30, 6:17 AM PDT, 8 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
617 AM PDT Mon Jul 30 2018

IDZ002>004-026-027-WAZ031>038-041>044-311330-
Coeur d'Alene Area-Idaho Palouse-Central Panhandle Mountains-
Lewiston Area-Lewis and Southern Nez Perce Counties-
Northeast Blue Mountains-Lower Garfield and Asotin Counties-
Washington Palouse-Moses Lake Area-Upper Columbia Basin-
Spokane Area-Northeast Mountains-Okanogan Highlands-
Wenatchee Area-East Slopes Northern Cascades-Okanogan Valley-
Waterville Plateau-
617 AM PDT Mon Jul 30 2018

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...Central Washington...East Central
Washington...North Central Washington...Northeast Washington and
Southeast Washington.

.DAY ONE AND TWO...TODAY THROUGH TUESDAY

Monday and Tuesday will be quite hot with temperatures 10 to 15
degrees above average. The heat will peak Tuesday with many
locations reaching between 95 and 106 degrees during the
afternoon. Please take the proper precautions to avoid heat
related illnesses.

.DAYS THREE THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY

Cooling Wednesday and even further for Thursday is expected with
the passage of a cold front Wednesday. This will bring breezy
winds at times and very dry conditions which will raise fire
weather concerns and the potential for rapid fire spread with any
existing or new fires.

IDZ001-311330-
Northern Panhandle-
617 AM PDT Mon Jul 30 2018

This Hazardous Weather Outlook is for portions of North Idaho.

.DAY ONE AND TWO...TODAY THROUGH TUESDAY

Monday and Tuesday will be hot with temperatures 10 degrees above
average. The heat will peak Tuesday with many locations reaching
between 93 and 99 degrees during the afternoon. Please take the
proper precautions to avoid heat related illnesses.

.DAYS THREE THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY

Cooling Wednesday and even further for Thursday is expected with
the passage of a cold front late Wednesday. This will bring a
slight increase in winds at times and dry conditions which could
create fire weather concerns for any existing or new fires.

Nearby

Red Flag Warnings in Washington, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.